On a Tauberian condition for bounded linear operators

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

On a Tauberian condition for bounded linear operators. / Malinen, Jarmo; Nevanlinna, Olavi; Yuan, Z.

julkaisussa: Mathematical Proceedings of the Royal Irish Academy, Vuosikerta 109A, Nro 1, 2009, s. 101-108.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

APA

Vancouver

Author

Bibtex - Lataa

@article{3230375486b740a89b8a8ac224f8cbfe,
title = "On a Tauberian condition for bounded linear operators",
author = "Jarmo Malinen and Olavi Nevanlinna and Z. Yuan",
year = "2009",
language = "English",
volume = "109A",
pages = "101--108",
journal = "Mathematical Proceedings of the Royal Irish Academy",
issn = "1393-7197",
number = "1",

}

RIS - Lataa

TY - JOUR

T1 - On a Tauberian condition for bounded linear operators

AU - Malinen, Jarmo

AU - Nevanlinna, Olavi

AU - Yuan, Z.

PY - 2009

Y1 - 2009

M3 - Article

VL - 109A

SP - 101

EP - 108

JO - Mathematical Proceedings of the Royal Irish Academy

JF - Mathematical Proceedings of the Royal Irish Academy

SN - 1393-7197

IS - 1

ER -

ID: 3380961